MathSciNet Relay Station
MathSciNet bibliographic data
MR2235218 (2007c:34113) 34K14 (92D25 93B52)
Xiaoxing, Chen; Fengde, Chen Almost-periodic solutions of a delay population equation with feedback control. Nonlinear Anal. Real World Appl. 7 (2006), no. 4, 559–571.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement